# SDR IPXA2020051155118

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 61,941 hours, 20,861 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP#1 ENG 1ST STG HPT BORO PLUG DAMAGER/R BORO PLUG B3-1 AS REQ'D I/A/W AMM 72-00-00-206-363-H00.
